# SDR AWXA200600598

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C 06 CHECK DISCOVERED FORWARD F/A EMERGENCY FLASHLIGHT BATTERY DEAD.  MAINTENANCE REMOVED AND REPLACED FORWARD F/A EMERGENCY FLASHLIGHT BATTERY AS NEEDED.  OPS CHECK GOOD.
